Hail, Miami
- When
- April 10, 12:36 PM EST to 12:37 PM EST
- Where
- Miami County, Converse
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.580, -85.870
A slow moving frontal boundary was located from central Illinois into western Ohio. An unstable air mass along and south of the front allow for clusters of thunderstorms to form, some of which briefly became severe.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IWX wrote it up.
A slow moving frontal boundary was located from central Illinois into western Ohio. An unstable air mass along and south of the front allow for clusters of thunderstorms to form, some of which briefly became severe.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Apr 10, 3:14 AM EST, 9 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 414 AM EDT WED APR 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 413 AM EDT WED APR 10 2013 ISSUES ABOUND THIS MORNING IN TERMS OF TEMPERATURES...PCPN CHANCES...FLOODING AND SEVERE WEATHER POTENTIAL. COLD FRONT HAS NOT MADE A LOT OF PROGRESS OVER THE PAST COUPLE OF HOURS...PRESENTLY LYING FROM NORTH OF LAFAYETTE TO NORTHWEST OF FT WAYNE TO SOUTH OF DEFIANCE. TEMPS RANGED FROM THE LOWER 40S ALONG THE LAKE TO MIDDLE 60S IN SE AREAS. WIDELY SCATTERED SHOWERS HAVE BEEN FORMING ON AND OFF ALL NIGHT BUT HAVEN'T AMOUNTED TO MUCH. 850 MB FRONT REMAINS LOCATED FROM CNTRL LWR MI INTO SOUTHERN WISCONSIN TO IOWA AND INTO EASTERN KANSAS. LARGE AREA OF PRECIP WAS MOVING ACROSS WISCONSIN AND NORTHERN LK MI INTO CNTRL/N LWR MI. ANOTHER AREA OF RAIN/STORMS EXTENDED FROM N MISSOURI INTO MUCH OF SOUTHERN IOWA. HI RES MODELS SLOWLY BRING THE MO/IA ACTIVITY ENE WITH LLJ INCREASING IN ADVANCE OF IT WITH 50 KTS ALREADY INTO CENTRAL ILLINOIS. 00Z SPC 4KM WRF APPEARS TO HAVE A DECENT HANDLE ON THE SITUATION AND RAPIDLY DEVELOPS PRECIP ACROSS NW AREAS THIS MORNING...SPREADING SE WITH TIME. HAVE TRIED TO ADD FURTHER DETAIL TO THE GRIDS BUT FURTHER REFINEMENTS ARE LIKELY AS WE AWAIT TO SEE HOW THE MESOSCALE FEATURES PLAY OUT. BY THIS AFTERNOON...WARM SECTOR WILL BE LOCATED ACROSS AT LEAST THE FAR SOUTHERN/SW COUNTIES. RAP SURGES IT BACK NORTH FOR A BRIEF PERIOD IN RESPONSE TO THE APPROACHING WAVE. WHILE NOT AS AGGRESSIVE AS RAP HAVE TRIED TO CAPTURE EXPECTED TRENDS WITH A COLD DAY ACROSS THE NORTH AND TEMPS WELL INTO THE 70S SOUTH. SEVERE POTENTIAL WILL EXIST IN THE WARM SECTOR WITH STRONGER CELLS BUT OVERALL COVERAGE OF STRONGER STORMS MAY BE SOMEWHAT LIMITED DESPITE CAPES PUSHING 1000 J/KG AND FAVORABLE 0-6 KM SHEAR OVER 40 KTS. AREA OF LOW PRESSURE DRIFTS TOWARDS THE AREA TONIGHT WITH WARM FRONT LOCATED ACROSS OUR FAR SOUTHERN COUNTIES OR INTO CENTRAL INDIANA. ALL MODELS POINT TOWARDS WIDESPREAD RAIN WITH EMBEDDED STORMS. SEVERAL MODELS STILL CRANK OUT WIDESPREAD 1 TO 3 INCH RAINFALL AMOUNTS ESPECIALLY ACROSS S LWR MI/FAR N INDIANA. FOR THE TIME BEING WILL CONTINUE FLOODING THREAT MENTION IN HWO BUT NOT ISSUE ANY FLOOD WATCH UNTIL EFFECTS OF DAYTIME CONVECTION CAN BE ASSESSED. SEVERE POTENTIAL WILL LIKELY SHIFT SOUTH OF THE AREA TONIGHT AS AMOUNT OF COLD AIR NORTH OF THE WARM FRONT WILL KEEP INSTABILITY ELEVATED BUT STILL SUFFICIENT TO WARRANT THUNDER MENTION. LARGE TEMP GRADIENT TONIGHT EXPECTED WITH LOWS IN THE MID 30S NORTH TO THE MID 50S SOUTH. && .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 413 AM EDT WED APR 10 2013 AMPLIFIED FLW PATTN TYPICAL OF SPRING TO CONT THIS PD. EWD EJECTION OF DEEP/NEG HGT ANOMALY OUT OF THE CNTRL PLAINS AND INTO THE WRN LAKES FAIRLY WELL AGREED UPON PER SPECTRAL CONSENSUS AND IN LIGHT OF XPCD MID LVL DRY SLOTTING FRI WILL WHITTLE DOWN SRN EXTENT OF MENTIONABLE POPS. OTRWS TEMPS BACK TO WELL BLO NORMALS WITHIN STG LL CAA REGIME. COLD TEMPS XPCD TO CONT THROUGH SAT BFR LL COLD POCKET BEGINS TO MODIFY AHD OF NEXT STG DISTURBANCE DIGGING INTO THE NRN ROCKIES BY SUN. DECIDED PREFERENCE TWD ECM/GEM CAMP IN HOLDING MORE INTENSE CLOSED MID LVL CYCLONE ACRS THE NRN PLAINS OF WHICH WILL DELAY EWD FNTL INTRUSION AND ASSOCD PCPN. THUS WILL BACK POP MENTION OFF UNTIL SUN NIGHT WEST/MON EAST. HWVR NRN EJECTION OF THIS SYS ALG THE US/CANADIAN BORDER DOES NOT BODE WELL FOR PRECIP ALG ORPHANED SWWD TRAILING FNTL BNDRY LT PD AND WILL HOLD W/PRIOR GRIDDED POPS DYS6-7. TEMPS MODERATING BACK TWD NORMAL FROM MON ONWARD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 413 AM EDT WED APR 10 2013 MESSY MESOSCALE ENVIRONMENT AND MULTIPLE BOUNDARY LOCATION WILL RAISE HAVOC ON TAFS THROUGH THE PERIOD. COLD FRONT WAS WELL THROUGH KSBN AND MAKING SLOW PROGRESS TOWARDS KFWA. MARINE LAYER HAS STRUGGLED TO MAKE IT INTO KSBN WITH NE FLOW ADVECTING IN 4000 FT DECK AND KEEPING 200 FOOT CIGS JUST OFF TO THE WEST FOR NOW. HAVE INCREASED CIGS THE REMAINDER OF THE NIGHT BUT WILL NEED TO WATCH FOR ANY CHANGE IN LL FLOW THAT COULD QUICKLY SWING THE LIFR CONDITIONS INTO THE AREA. IN THE WARM SECTOR OF THE SYSTEM...SHOWERS HAVE BEEN DEVELOPING AND ATTEMPTING TO GROW...GENERALLY SCT IN NATURE. CIGS/VSBYS DON'T APPEAR TO BE MAJORLY IMPACTED OTHER THAN BRIEF EXCURSION INTO MVFR WITH HEAVIER SHOWERS. MINOR ADJUSTMENTS TO KFWA TO HANDLE TRENDS BUT KEEP MENTION OF THUNDER OUT FOR NOW. BETTER CHANCES FOR STORMS WILL COME WEDS MORNING AS 850 MB FRONT TO THE NORTH SINKS SOUTH SOMEWHAT AND ENERGY FROM CONVECTION TO THE WEST MOVES ACROSS THE AREA. NEW 00Z 4KM SPC WRF SEEMS TO HAVE A VERY GOOD HANDLE ON CURRENT PRECIP ACROSS MUCH OF THE US AND BASED ON ITS TRENDS...AN UPTICK IN CONVECTION WILL LIKELY OCCUR IN 2 WINDOWS..ONE STARTING AFTER 15Z THROUGH ABOUT 21Z WEDS THEN A BRIEF LULL BEFORE THE SFC LOW AND MUCH DEEPER LIFT AND MSTR ARRIVE TO BRING RAIN/STORMS WEDS NGT. HAVE MADE SOME ADJUSTMENTS TO CIGS IN LATER PERIOD BUT AT THIS POINT KEPT REMAINDER OF THE FORECAST GOING WITH MVFR CIGS/VSBYS SETTLING IN. HOPING BY 12Z ISSUANCE TO BE ABLE TO PIN DOWN BETTER TIMING OF CONVECTIVE POTENTIAL AND ADD FURTHER DETAILS. REGARDLESS...ROUGH FLYING WEATHER WILL BE ON TAP FOR THE NEXT 24 TO 36 HOURS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...T AVIATION...FISHER
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 437 AM EDT WED APR 10 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 437 AM EDT WED APR 10 2013 /337 AM CDT WED APR 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE FROM MID MORNING THROUGH TONIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE. AN ISOLATED STORM MAY REACH SEVERE LIMITS WITH HAIL POSSIBLE THIS AFTERNOON SOUTH OF HIGHWAY 6. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE EAST OF INTERSTATE 69 THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 437 AM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS AND HIGH WAVES MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THURSDAY THROUGH SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
902 AM EDT WED APR 10 2013
INZ022>025-101345-
CASS IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
902 AM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS...NORTHERN
MIAMI...NORTHWESTERN HUNTINGTON...NORTHERN WABASH AND EXTREME
SOUTHWESTERN WHITLEY COUNTIES...
AT 900 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MEXICO...OR NEAR PERU...MOVING NORTHEAST AT
50 MPH.
NICKEL SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NORTH MANCHESTER...
ROANN AND STOCKDALE...
URBANA...SPEICHERVILLE AND IJAMSVILLE...
LIBERTY MILLS...
BIPPUS AND BRACKEN...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4087 8625 4105 8580 4104 8577 4101 8568
4100 8568 4100 8565 4094 8549 4072 8610
TIME...MOT...LOC 1302Z 245DEG 41KT 4081 8606SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
910 AM EDT WED APR 10 2013
INZ017-018-023>026-032-101400-
ALLEN IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS IN-WHITLEY
IN-
910 AM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHWESTERN
BLACKFORD...NORTHWESTERN GRANT...WESTERN WELLS...SOUTHEASTERN
MIAMI...HUNTINGTON...SOUTHERN WABASH...SOUTHEASTERN WHITLEY AND
SOUTHWESTERN ALLEN COUNTIES...
AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WABASH TO LA
FONTAINE TO SWAYZEE...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MARION...
HUNTINGTON...
OSSIAN...
SWEETSER AND LA FONTAINE...
ANDREWS...
VAN BUREN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4056 8587 4058 8586 4058 8591 4065 8589
4084 8599 4115 8522 4099 8513 4070 8519
4039 8586 4040 8587
TIME...MOT...LOC 1310Z 239DEG 46KT 4084 8586 4070 8577
4048 8584SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 AM EDT WED APR 10 2013
INZ016>018-024-025-101415-
ALLEN IN-HUNTINGTON IN-KOSCIUSKO IN-WABASH IN-WHITLEY IN-
932 AM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN HUNTINGTON...
NORTHEASTERN WABASH...WHITLEY...WESTERN ALLEN AND SOUTHEASTERN
KOSCIUSKO COUNTIES...
AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH MANCHESTER...MOVING NORTHEAST AT 45
MPH.
PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLUMBIA CITY...
SOUTH WHITLEY...
CHURUBUSCO...
COLLAMER...BRACKEN AND LUTHER...
TUNKER AND WASHINGTON CENTER...
PEABODY AND LAUD...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4104 8587 4127 8536 4124 8529 4114 8521
4092 8576
TIME...MOT...LOC 1332Z 237DEG 40KT 4099 8573SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
958 AM EDT WED APR 10 2013
INZ018-026-027-OHZ015-024-101445-
ADAMS IN-ALLEN IN-PAULDING OH-VAN WERT OH-WELLS IN-
958 AM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHWESTERN PAULDING...WESTERN
VAN WERT...EASTERN WELLS...ADAMS AND SOUTHEASTERN ALLEN COUNTIES...
AT 955 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLUFFTON...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DECATUR...
VAN WERT...
MONROE...
MONROEVILLE...
CONVOY AND OHIO CITY...
PETERSON...PREBLE AND MAGLEY...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4106 8466 4078 8449 4063 8535 4069 8520
4093 8514
TIME...MOT...LOC 1358Z 247DEG 42KT 4076 8513SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1204 PM EDT WED APR 10 2013 INZ004-005-014-016-101630- ELKHART IN-KOSCIUSKO IN-MARSHALL IN-ST. JOSEPH IN- 1204 PM EDT WED APR 10 2013 ...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN KOSCIUSKO... NORTHEASTERN MARSHALL...EXTREME NORTHWESTERN NOBLE...SOUTHEASTERN ST. JOSEPH AND SOUTHERN ELKHART COUNTIES... AT NOON EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BREMEN...MOVING EAST AT 50 MPH. UP TO DIME SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NAPPANEE... GOSHEN... WAKARUSA... NEW PARIS... MILLERSBURG... LOCKE... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4171 8567 4147 8566 4136 8622 4153 8626 TIME...MOT...LOC 1604Z 254DEG 45KT 4148 8612
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
114 PM EDT WED APR 10 2013
INZ022>025-032-101800-
CASS IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-
114 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN GRANT...SOUTHEASTERN
CASS...EXTREME SOUTHWESTERN WELLS...MIAMI...SOUTHWESTERN HUNTINGTON
AND SOUTHERN WABASH COUNTIES...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GRISSOM AFB...OR NEAR KOKOMO...
MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PERU...
WABASH AND MARION...
BUNKER HILL...
MEXICO...
SWAYZEE...
SWEETSER...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4058 8587 4058 8638 4068 8638 4092 8597
4064 8545 4062 8545 4045 8587
TIME...MOT...LOC 1714Z 241DEG 36KT 4055 8610The Northern Indiana radar (KIWX), 88 km away, was scanning. The volume nearest the first event began at 17:37 UTC.
5 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2013Every state in 2013This day in weather historyWarnings in Indiana, April 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447161, 447160, 447159, 447162, 447163.